[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] tummy ache & can't eat

Hi Julie,

Sorry you're having such a crummy day.  Imodium Advanced usually works well
for me for diarrhea.  Anytime I am unable to eat for more than a day,
especially if I also have vomiting, or if my sugar levels are uncontrollably
low or high, I think about going into the ER (emphasis on "think"--usually
the threat of having to go in somehow causes me to improve!).  Recently
there was a discussion here on injecting small amounts of glucagon to keep
BGs up during such illnesses--sounds like a good idea to me!

Best wishes <:~),

Lisa Mattox
IDDM 26 years, pumping since 7-02
Gastric Paresis 12 years (lots of experience with sick days!)

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, October 08, 2002 6:28 AM
Subject: [IP] tummy ache & can't eat

> I am so miserable today and I don't know what to do.  My stomache is
> me, I have diarrhea and heartburn, and I have zero appetite.  My sugars
are not
> high...they actually keep going low.  I've tried pepto and it hasn't
> Any ideas?  How do I get rid of this?  No idea what caused it... I'm not
> haven't eaten anything unusual (in fact, my fiance has eaten all the same
> as me and he's fine), no ketones or other dm problems.  Is this just
> problems or do I need to call the doc?
> Thanks,
> Julie
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml